# SDR UALA2011030100994

- Difficulty date: March 1, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 41,528 hours, 16,406 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  PSI IS 300LBS LOWER THAN AT DEPARTURE. CURRENT PSI 1040. REPLACED ALL COCKPIT 02 MASKS, NO LEAKS NOTED.  SERVICED CREW 02 TO 1825 PSI.
